# SDR HNAA2019082600239

- Difficulty date: August 23, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- Aircraft time: 46,674 hours, 42,725 cycles
- System (JASC): 3140 · Central Computers
- Part: Dau
- Condition: Failed
- Location: Nr 1a
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DAU 1A FAILED ON ROLL OUT,  REJECTED TAKE-OFF.  REMOVED AND REPLACED IC600 IAW AMM 31-42-00 OPS CHECK GOOD. OK FOR SERVICE
